# SDR UALA2010051901690

- Difficulty date: April 17, 2009
- Submitted: May 19, 2010
- Operation: Air carrier
- Aircraft: N659UA
- Make and model: Boeing 767322
- Aircraft serial: 27114
- Aircraft time: 71,132 hours, 11,589 cycles
- Engine: Pwa PW4060
- System (JASC): 5410 · Nacelle/Pylon, Main Frame
- Part: Fairing
- Condition: Damaged
- Location: Nr 1 Pylon
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 1 ENG PYLON TOP FWD FAIRING (SLIPPER COWL) DAMAGED DURING UNCONTROLLED REVERSER DEPLOYMENT WITH BOTH REVERSER COWLS OPEN FOR MX.  ACCOMPLISHED REPAIRS IAW SRM AND UA-EVA-72462. NEEDS TO BE EXAMINED AT THE NEXT 4 CONSECUTIVE C-CKS FOR DAMAGE.  REINSPECTED NR 1 PYLON TOP FWD FAIRING (SLIPPER COWL) IAW UAL EVA AT C13. NO DAMAGE OR DISCREPANCIES NOTED. OK TO CONTINUE FOR REINSPECTIONS AT NEXT 3 CONSEQUTIVE CKS TO C16. 085625 DOCUMENTED ON NON ROUTINE 23626.
